# SDR AU001184

- Difficulty date: December 6, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 02702MOD6
- Condition: Faulty
- Location: Cockpit
- Part time: 20,264 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) AIR DATA COMPUTER (ADC) FAULTY.
